# SDR CA021031008

- Difficulty date: October 28, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737-2H4
- Aircraft time: 36,337 hours
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Limiter
- Part number: 61146
- Condition: Failed
- Location: Hyd System
- Component: Flow Limiting V, Boeing
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED A TOTAL LOSS OF SYSTEM 'A' HYDRAULICS AFTER SELECTING GEAR DOWN ON APPROACH. SYSTEM 'A' HYDRAULIC QUANTITY INDICATED ZERO AND FLAPS STUCK AT POSITION '5'. CREW COMPLETED NON NORMAL CHECKLIST AND REQUESTED EMERGENCY VEHICLES - AIRCRAFT LANDED WITHOUT INCIDENT AND TOWED TO THE GATE.  MAINTENANCE INSPECTION REVEALED THE LEADING EDGE RESTRICTOR FUSE (FLOW LIMITING VALVE) IN THE RT WHEEL WELL HAD ITS RESTRICTOR HOUSING CRACKED. MAINTENANCE REPLACED THE VALVE, NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS AND ALL 'A' SYSTEM FILTERS. AIRCRAFT GROUND TESTED SERVICEABLE - NO FAULTS OR LEAKS FOUND. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
